Alert archive / Tennessee / Special Weather Statements in 2021
Special Weather Statement, NWS Nashville, TN
NWS Nashville, TN issued this special weather statement at Apr 28, 2021, 1:29 PM CDT for Stewart County, Tennessee. It was in force for 46 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 28, 2021, 1:29 PM CDT (18:29 UTC)
- Expired
- Apr 28, 2021, 2:15 PM CDT
- In force
- 46 min
- Issued by
- NWS Nashville, TN
County Stewart County, TN
The radar
The Ft Campbell radar (KHPX), 64 km from the middle of the area, began a volume at 18:32 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 6.5 hours before the alert went out and 131 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 180 J/kg
- Mixed-layer CIN
- -106 J/kg
- Mixed-layer LCL
- 1121 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 118 m²/s²
- 0-3 km storm-relative helicity
- 134 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
758
WWUS84 KOHX 281829
SPSOHX
Special Weather Statement
National Weather Service Nashville TN
129 PM CDT Wed Apr 28 2021
TNZ005-281915-
Stewart TN-
129 PM CDT Wed Apr 28 2021
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN STEWART COUNTY UNTIL
215 PM CDT...
At 129 PM CDT, Doppler radar was tracking a strong thunderstorm over
Paris Landing State Park, moving northeast at 15 mph.
Pea size hail and winds in excess of 40 mph will be possible with
this storm.
Locations impacted include...
Land Between The Lakes.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3666 8785 3663 8785 3664 8775 3640 8803
3645 8806 3647 8805 3649 8806 3652 8804
3656 8803 3668 8807
TIME...MOT...LOC 1829Z 227DEG 14KT 3647 8811
$$
13What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this special weather statement went out at Apr 28, 12:35 PM CDT, 54 minutes earlier.
Area forecast discussion, Apr 28, 12:35 PM CDT, 54 minutes before
Area Forecast Discussion National Weather Service Nashville TN 1235 PM CDT Wed Apr 28 2021 .UPDATE... FOR 18Z AVIATION DISCUSSION. && .DISCUSSION... Showers and thunderstorms have developed this morning, and have put down some impressive rainfall amounts in a short amount of time. 12Z model soundings showing high PWAT values of 1.5 up to 2 inches during the day today, and with some decent instability, stronger showers and thunderstorms will be able to produce 1 to 2 inch an hour rainfall rates today. Current radar estimates have between 1 and 2 inches of rain in central/southern Wilson and central Williamson Counties so far this morning. Strong thunderstorms remain possible this afternoon, especially northwest of Nashville, but heavy rain and even some minor flooding concerns may impact other regions of the mid state. Adjusted pops a bit to line up with current model trends and radar, otherwise no changes to the forecast for today. && .AVIATION... 18Z TAF DISCUSSION. Fluctuations in cigs/vis this afternoon mainly dependent on TSRA. Expect periods of MVFR/IFR conditions if a shower/t'storm moves directly over a terminal. Should see a period of VFR conditions overnight, but additional showers will move into the area beginning with CKV by 15Z and remaining terminals thereafter. Winds will remain from the S/SE through the TAF period. Expect wind speeds to increase tomorrow after 14Z with gusts upwards of 20 to 25 kts possible. && .OHX WATCHES/WARNINGS/ADVISORIES... NONE. && DISCUSSION......Barnwell AVIATION........Adcock
Hazardous weather outlook, Apr 28, 4:55 AM CDT, 8 hours 34 minutes before
Hazardous Weather Outlook National Weather Service Nashville TN 455 AM CDT Wed Apr 28 2021 TNZ005>011-023>034-056>066-075-077>080-093>095-291000- Stewart-Montgomery-Robertson-Sumner-Macon-Clay-Pickett-Houston- Humphreys-Dickson-Cheatham-Davidson-Wilson-Trousdale-Smith-Jackson- Putnam-Overton-Fentress-Perry-Hickman-Lewis-Williamson-Maury- Marshall-Rutherford-Cannon-De Kalb-White-Cumberland-Bedford-Coffee- Warren-Grundy-Van Buren-Wayne-Lawrence-Giles- 455 AM CDT Wed Apr 28 2021 This Hazardous Weather Outlook is for Middle Tennessee. .DAY ONE...Today and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. A few strong storms are possible Thursday afternoon and evening. Wind gusts of 40-50 mph are the main concern for areas mainly west of I-65 and north of I-40. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed. Please relay any information about observed severe weather to the NWS while following all local, state, and CDC guidelines. 27
In the hours before
Special weather statement, Apr 28, 1:29 PM CDT, 0 minutes before
Special Weather Statement
National Weather Service Nashville TN
129 PM CDT Wed Apr 28 2021
TNZ005-281915-
Stewart TN-
129 PM CDT Wed Apr 28 2021
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN STEWART COUNTY UNTIL
215 PM CDT...
At 129 PM CDT, Doppler radar was tracking a strong thunderstorm over
Paris Landing State Park, moving northeast at 15 mph.
Pea size hail and winds in excess of 40 mph will be possible with
this storm.
Locations impacted include...
Land Between The Lakes.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3666 8785 3663 8785 3664 8775 3640 8803
3645 8806 3647 8805 3649 8806 3652 8804
3656 8803 3668 8807
TIME...MOT...LOC 1829Z 227DEG 14KT 3647 8811
13The office that day
Everything else NWS Nashville, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 28, 2:45 PM CDT | Special Weather Statement | OHX | Montgomery | 15 min |
Nearby
Special Weather Statements in Tennessee, 2021Every special weather statement in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.